Would it be okay after being on it for 3 days to go down to 200 mg. after breakfast since I've noticed it makes my sleep or lack of worse. I do not tolerate high dosages of meds. and am weaning off of trazodone 50mg. since it does not work for my sleep issues either. I have a Dr. appt. soon and would rather wait to speak to him in person. In the meantime any suggestions for safety reasons?
thats so confusing to me that docs prescribe antidepressants for pain. i too have some joint pain and have been prescribed more antidepressants for it. i take gabapentin for it now. it helps a lot except my toes always feel like ive stubbed them after the initial pain. like theyre numb.my doctors answer to anything is to add another antidepressant. i tried the trazodone too and it didnt help my sleep either reelwater. good luck on your doctors and god bless... john
- Celebrex Information for Consumers
- Celebrex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celebrex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Dec 2009 • 1 answer
Updated 25 Apr 2015 • 6 answers
Updated 8 May 2013 • 1 answer
Updated 29 Aug 2013 • 2 answers
Updated 30 Jun 2014 • 1 answer